Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 2

Hard Lefschetz theorem for Vaisman manifolds
Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin.
Trans. Amer. Math. Soc. 371 (2019), 755-776
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a degenerate problem in the calculus of variations
Guy Bouchitté and Pierre Bousquet.
Trans. Amer. Math. Soc. 371 (2019), 777-807
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Iterates of generic polynomials and generic rational functions
J. Juul.
Trans. Amer. Math. Soc. 371 (2019), 809-831
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Imprimitive irreducible modules for finite quasisimple groups. II
Gerhard Hiss and Kay Magaard.
Trans. Amer. Math. Soc. 371 (2019), 833-882
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Formal groups and congruences
Masha Vlasenko.
Trans. Amer. Math. Soc. 371 (2019), 883-902
Abstract, references and article information
Full-text PDF
Brauer correspondent blocks with one simple module
Gabriel Navarro, Pham Huu Tiep and Carolina Vallejo.
Trans. Amer. Math. Soc. 371 (2019), 903-922
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cyclic sieving and plethysm coefficients
David B. Rush.
Trans. Amer. Math. Soc. 371 (2019), 923-947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pull-back components of the space of foliations of codimension $\ge 2$
W. Costa e Silva and A. Lins Neto.
Trans. Amer. Math. Soc. 371 (2019), 949-969
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Integral points and orbits of endomorphisms on the projective plane
Aaron Levin and Yu Yasufuku.
Trans. Amer. Math. Soc. 371 (2019), 971-1002
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Canonical heights for correspondences
Patrick Ingram.
Trans. Amer. Math. Soc. 371 (2019), 1003-1027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tensor product of cyclic $A_\infty$-algebras and their Kontsevich classes
Lino Amorim and Junwu Tu.
Trans. Amer. Math. Soc. 371 (2019), 1029-1061
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On quadratic forms over semilocal rings
Stefan Gille.
Trans. Amer. Math. Soc. 371 (2019), 1063-1082
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Whittaker period formula on metaplectic $\mathrm {SL}_2$
Yannan Qiu.
Trans. Amer. Math. Soc. 371 (2019), 1083-1117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mumford curves covering $p$-adic Shimura curves and their fundamental domains
Laia Amorós and Piermarco Milione.
Trans. Amer. Math. Soc. 371 (2019), 1119-1149
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The dynamical Mordell-Lang conjecture in positive characteristic
Dragos Ghioca.
Trans. Amer. Math. Soc. 371 (2019), 1151-1167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reductions modulo primes of systems of polynomial equations and algebraic dynamical systems
Carlos D’Andrea, Alina Ostafe, Igor E. Shparlinski and Martín Sombra.
Trans. Amer. Math. Soc. 371 (2019), 1169-1198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Breuil–Kisin modules via crystalline cohomology
Bryden Cais and Tong Liu.
Trans. Amer. Math. Soc. 371 (2019), 1199-1230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Invariance principle and rigidity of high entropy measures
Ali Tahzibi and Jiagang Yang.
Trans. Amer. Math. Soc. 371 (2019), 1231-1251
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Embedded $H$-planes in hyperbolic $3$-space
Baris Coskunuzer.
Trans. Amer. Math. Soc. 371 (2019), 1253-1269
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fayers’ conjecture and the socles of cyclotomic Weyl modules
Jun Hu and Andrew Mathas.
Trans. Amer. Math. Soc. 371 (2019), 1271-1307
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Skein algebras of surfaces
Józef H. Przytycki and Adam S. Sikora.
Trans. Amer. Math. Soc. 371 (2019), 1309-1332
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Chern classes of crystals
Hélène Esnault and Atsushi Shiho.
Trans. Amer. Math. Soc. 371 (2019), 1333-1358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Constant mean curvature foliation of domains of dependence in $AdS_{3}$
Andrea Tamburelli.
Trans. Amer. Math. Soc. 371 (2019), 1359-1378
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An asymptotic equipartition property for measures on model spaces
Tim Austin.
Trans. Amer. Math. Soc. 371 (2019), 1379-1402
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Wall divisors and algebraically coisotropic subvarieties of irreducible holomorphic symplectic manifolds
Andreas Leopold Knutsen, Margherita Lelli-Chiesa and Giovanni Mongardi.
Trans. Amer. Math. Soc. 371 (2019), 1403-1438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hadamard triples generate self-affine spectral measures
Dorin Ervin Dutkay, John Haussermann and Chun-Kit Lai.
Trans. Amer. Math. Soc. 371 (2019), 1439-1481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Riemann theta function solutions for the hierarchy of Bogoyavlensky lattices
Jiao Wei, Xianguo Geng and Xin Zeng.
Trans. Amer. Math. Soc. 371 (2019), 1483-1507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions